Monomiality and partial differential equations

G. Dattoli, B. Germano, M.R. Martinelli, P.E. Ricci

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We show that the combination of the formalism underlying the principle of monomiality and of methods of an algebraic nature allows the solution of different families of partial differential equations. Here we use different realizations of the Heisenberg-Weyl algebra and show that a Sheffer type realization leads to the extension of the method to finite difference and integro-differential equations. © 2009 Elsevier Ltd. All rights reserved.
Original languageEnglish
Pages (from-to)1332 - 1337
Number of pages6
JournalMathematical and Computer Modelling
Volume50
Issue number9-10
DOIs
Publication statusPublished - Nov 2009
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Computer Science Applications
  • Modelling and Simulation

Cite this

Dattoli, G., Germano, B., Martinelli, M. R., & Ricci, P. E. (2009). Monomiality and partial differential equations. Mathematical and Computer Modelling, 50(9-10), 1332 - 1337. https://doi.org/10.1016/j.mcm.2009.06.013